Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Dislocation (2374)
Date of Event
01/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00891; (b)(4), s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.